MathSciNet Relay Station
MathSciNet bibliographic data
MR2091760 60G18 (60G15 60G20)
Bojdecki, Tomasz; Gorostiza, Luis G.; Talarczyk, Anna Sub-fractional Brownian motion and its relation to occupation times. Statist. Probab. Lett. 69 (2004), no. 4, 405–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement